Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. N. Moore
Title: Summable Series and Convergence Factors
Additional book information: (American Mathematical Society Colloquium Publications, vol. 22.) New York, American Mathematical Society, 1938. 6+105 pp.

Review Information:

Reviewer: L. L. Smail
Journal: Bull. Amer. Math. Soc. 45 (1939), 218-219
American Mathematical Society